# SDR P5CA9600756

- Difficulty date: September 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Rt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEVEL ONE SURFACE CORROSION ON INBOARD MIDFLAP ON CENTER PANEL AT JOINT TO AFT PANEL ON LOWER SURFACE RWBL 225.  CORROSION REMOVED IAW SRM 51-10-01 AND FOUND WITHIN LIMITS IAW SRM 51-40-00.  REPORTECTED AFTER INSPECTION CLEARANCE IAW SRM 51-10-02.
